| Catalog Number |
0580-1-442 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to femoral fracture.A plate, screws, and cables were implanted (no other hip implants were implanted).
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.